MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ECHELON; Stapler, surgical

ETHICON ENDO-SURGERY, LLC ECHELON; Stapler, surgical
Model Number ECH60L
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Stapler fired with inability to immediately open manually.It appears the stapler did have a portion of a robotic instrument tip within the jaw.The resident clamped the tissue prior to firing the stapler and did not feel the obstruction.We were able to get ahold of the rep and eventually open jaw.

Brand Name
ECHELON
Common Device Name
Stapler, surgical
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key50753150
Report Number50753150
Device Sequence Number9550918
Product Code GAG
UDI-Device Identifier10705036034988
UDI-Public(01)10705036034988
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/20/2026
Report Date (Section F) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberECH60L
Device Catalogue NumberECH60L
Device Lot NumberA99D5Z
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/14/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA07/20/2026